Hi all! I am in the process of withdrawing from Paxil and I was on 40 now 10 mg and I am getting a pain in my abdomen. It's this possible a side effect due to muscle spasm in my stomach?
Is a withdrawal effect of Paxil pain in the abdomen?
- 24 Feb 2017 by Fwolfe2011
- 26 Feb 2017
- paxil, anxiety, muscle spasm, pain, withdrawal, side effect, muscle, stomach, abdomen
Added 24 Feb 2017:
Originally I thought the pain was due to my appendix but it didn't fit the area where that pain would be and it never got worse and it's been about 2 weeks when I believe I switch to 10 mg
Fwolfe2011; feel free to check with your doctor on Monday. But I would say yes boy the withdrawal of these medications can really be from head to toe. and we just have to roll with them. from brain zaps, body aches everywhere or spasm, vomiting, Diarrhea. we could go on for a long time this is why the slower the better to withdrawal my friend. if it is too bad you could always bump the 10mg you cut back to 1/2 of that so it would be 5 mg and see if in a couple days it helps or just try to endure it for now. I really would not worry about it at this time but if it continues to get worse you always have the E.R. OR call your doctor Monday but myself I remember Paxil was one of the tough ones for me to switch off of. Hope that helps best of luck to you and remember you can't withdrawal from these to slow. lol, it's a pain but better than the fight Have a great weekend and hope your doing better. Chuck1957 Also feel free to ask any question we have tons of great people here more than happy to try and help you. Chuck.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a trap muscle spasm has been like that for nine days. I am a hairstylist working twelve hour?
Posted 20 Apr 2011 • 3 answers
Posted 29 May 2011 • 3 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 18 Mar 2013 • 4 answers
Posted 31 Jul 2013 • 1 answer